Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Jan 22, 2010, 4:52 AM CST for 9 counties in Texas. It took effect at Jan 22, 2010, 11:13 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2010, 4:52 AM CST (10:52 UTC)
- In effect from
- Jan 22, 2010, 11:13 AM CST
- Expired
- Jan 22, 2010, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Crane County, TX, Ector County, TX, Loving County, TX, Midland County, TX, Pecos County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 72 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2974 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WWUS84 KMAF 221052 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 452 AM CST FRI JAN 22 2010 ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE PRESIDIO VALLEY...RIO GRANDE RIVER VALLEY...BIG BEND REGION...AND PARTS OF THE LOWER TRANS PECOS THIS AFTERNOON FOR MINIMUM RH/S OF 15 PCT OR LESS... SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OVER 45 MPH AND HIGH FIRE DANGER... .WARM TEMPERATURES AND DRY AIR WILL COINCIDE ACROSS THE PRESIDIO VALLEY...RIO GRANDE RIVER VALLEY...BIG BEND REGION...AND PARTS OF THE LOWER TRANS PECOS THIS AFTERNOON IN ADVANCE OF A STRONG UPPER STORM SYSTEM MOVING THROUGH THE DESERT SOUTHWEST. THIS WILL ALLOW RH/S TO DROP TO AROUND 15 PERCENT. SINCE WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH AND FIRE DANGER WILL BE HIGH...A RED FLAG WARNING HAS BEEN ISSUED FROM NOON UNTIL 6 PM CST. TXZ079-081-082-230000- /O.UPG.KMAF.FW.A.0001.100122T1800Z-100123T0000Z/ /O.NEW.KMAF.FW.W.0001.100122T1800Z-100123T0000Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 452 AM CST FRI JAN 22 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST AND WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL COMBINE WITH MINIMUM AFTERNOON RH/S OF 10 TO 15 PERCENT AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
2 follow-up statements
370 WWUS84 KMAF 221713 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1113 AM CST FRI JAN 22 2010 ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE PRESIDIO VALLEY... RIO GRANDE RIVER VALLEY...BIG BEND REGION...TERRELL COUNTY AND PECOS COUNTY THIS AFTERNOON FOR MINIMUM RH/S OF 15 PCT OR LESS... SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OVER 45 MPH AND HIGH FIRE DANGER... .WARM TEMPERATURES AND DRY AIR WILL COINCIDE ACROSS THE PRESIDIO VALLEY...RIO GRANDE RIVER VALLEY...BIG BEND REGION...AND PARTS OF THE TRANS PECOS THIS AFTERNOON IN ADVANCE OF A STRONG UPPER STORM SYSTEM MOVING THROUGH THE DESERT SOUTHWEST. THIS WILL ALLOW RH/S TO DROP TO AROUND 15 PERCENT. SINCE WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH AND FIRE DANGER WILL BE HIGH...A RED FLAG WARNING HAS BEEN ISSUED FROM NOON UNTIL 6 PM CST. TXZ075-230000- /O.EXB.KMAF.FW.W.0001.100122T1713Z-100123T0000Z/ PECOS- 1113 AM CST FRI JAN 22 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING FOR PECOS COUNTY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL COMBINE WITH MINIMUM AFTERNOON RH/S OF 10 TO 15 PERCENT RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ079-081-082-230000- /O.CON.KMAF.FW.W.0001.100122T1800Z-100123T0000Z/ PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 1113 AM CST FRI JAN 22 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. SOUTHWEST AND WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL COMBINE WITH MINIMUM AFTERNOON RH/S OF 10 TO 15 PERCENT RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
398 WWUS84 KMAF 222059 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 259 PM CST FRI JAN 22 2010 ...A RED FLAG WARNING IS NOW IN FOR PRESIDIO VALLEY...RIO GRANDE RIVER VALLEY...BIG BEND REGION...AND TERRELL AND PECOS COUNTIES AND FOR THE WESTERN AND MOST OF THE CENTRAL PERMIAN BASIN THROUGH 6 PM FOR MINIMUM RH/S OF 15 PCT OR LESS...SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 50 MPH AND HIGH FIRE DANGER... .WARM TEMPERATURES AND DRY AIR HAVE COINCIDED ACROSS THE PRESIDIO VALLEY...RIO GRANDE RIVER VALLEY...BIG BEND REGION...AND PARTS OF THE TRANS PECOS AND PERMIAN BASIN THIS AFTERNOON IN ADVANCE OF A STRONG UPPER STORM SYSTEM MOVING THROUGH THE DESERT SOUTHWEST. THIS HAS ALLOWED RH/S TO DROP TO 10 TO 15 PERCENT. SINCE WESTERLY WINDS ARE 25 TO 35 MPH WITH GUSTS TO 50 MPH AND FIRE DANGER IS HIGH...A RED FLAG WARNING HAS BEEN ISSUED UNTIL 6 PM CST. TXZ058>062-067>069-230000- /O.EXA.KMAF.FW.W.0001.000000T0000Z-100123T0000Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-CRANE-UPTON- 259 PM CST FRI JAN 22 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL COMBINE WITH MINIMUM AFTERNOON RH/S OF 10 TO 15 PERCENT RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL SHIFT TO WEST WITH THE FRONT PASSING LATE THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ075-079-081-082-230000- /O.CON.KMAF.FW.W.0001.000000T0000Z-100123T0000Z/ PECOS-PRESIDIO VALLEY-BIG BEND AREA-TERRELL- 259 PM CST FRI JAN 22 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH HAVE COMBINED WITH MINIMUM AFTERNOON RH/S OF 10 TO 15 PERCENT RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL SHIFT TO WEST WITH THE FRONT PASSING LATE THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Jan 22, 3:23 AM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Jan 22, 3:23 AM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
323 AM CST FRI JAN 22 2010
.DISCUSSION...
WV IMAGERY SHOWS A TRANSITION TO ZONAL FLOW ALOFT OVER THE PAST 24
HRS...AS PAC TROUGH NUDGES INTO NORTHERN CALIFORNIA. FIRST 24 HRS
OF THE FORECAST WILL BE TRICKY...AS MODELS/GUIDANCE DIFFER
CONSIDERABLY ON WINDS AND MOISTURE. THE NAM IS DRIER THAN THE GFS
OR ECMWF...BUT WITH WEAKER SW-W DOWNSLOPE FLOW. ALL ATTEMPT TO
BRING A SLUG OVER PBL MOISTURE UP FROM THE GULF OF CA LATER TODAY.
DEPENDING ON PREFERENCE...THIS WILL MEAN THE DIFFERENCE BETWEEN WIND
WARNINGS/ADVISORIES AND CRITICAL FIRE WX CRITERIA. CLOUD COVER WILL
ALSO FACTOR IN. HOWEVER...ALL MODELS INDICATE A H7 60+KT JET NOSING
INTO THE REGION TODAY...W/BUFKIT SOUNDINGS SHOWING INVERTED VS AND
MIXING OUT SUFFICIENTLY TO BRING SOME OF THIS MOMENTUM TO THE
SURFACE. ALSO...ANY SHRA THAT DEVELOP WILL AID IN THE TRANSFER.
TAKING INTO ACCT TIGHTLY-PACKED HEIGHT GRADIENTS...AND LEESIDE SFC
TROUGHING...WE/LL STICK CLOSER TO THE STRONGER GFS WINDS...WHICH
WILL PUT ALL BUT TERRELL COUNTY IN WARNING/ADVISORY CRITERIA.
ALSO...RH/S IN THE BIG BEND/RIO GRANDE REGION LOOK TO MEET CRITICAL
FIRE WX CRITERIA...AND A RED FLAG WARNING WILL BE ISSUED. ON
SATURDAY...W/COOLER TEMPS...RH/S LOOK HIGH ENOUGH TO FORE GO A FIRE
WX WATCH ATTM (SEE BELOW). HOWEVER...SATURDAY ALSO LOOKS
WINDY...AND WE/LL CONTINUE CURRENT WATCHES FOR THE MOUNTAINS. THE
PLAINS LOOK WINDY AS WELL...BUT WE/LL DEFER TO THE DAY SHIFT ON THAT.
OTHERWISE...COOLER...NW FLOW ALOFT FOLLOWS...W/WEAK RIDGING BUILDING
IN THRU MIDWEEK...BEFORE ANOTHER PAC TROUGH MOVES THRU WEDNESDAY
NIGHT FOR A CHANCE OF SHOWERS...MAINLY EAST. TEMPS SHOULD REMAIN
NEAR-NORMAL SATURDAY-WEDNESDAY...THEN BELOW NORMAL THURSDAY AFTER
THE SECOND TROUGH MOVES THRU.
&&
.FIRE WEATHER...
STRONG WINDS WILL BEGIN TO AFFECT THE GUADALUPE AND DAVIS MOUNTAINS
THIS MORNING...THEN SPREAD INTO THE LOWER LANDS ACROSS SOUTHEAST NEW
MEXICO AND WEST TEXAS LATE THIS MORNING AND EARLY THIS AFTERNOON. A
HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS
FROM 6 AM CST UNTIL 9 PM CST. A WIND ADVISORY IS IN EFFECT FROM 9
AM CST UNTIL 8 PM CST FOR ALL BUT THE LOWER TRANS PECOS. MINIMUM
AFTERNOON RH/S OF 15 PERCENT OR BELOW AR EXPECTED TO OCCUR IN THE
PRESIDIO AND RIO GRANDE RIVER VALLEY...IN ADDITION TO THE BIG BEND
REGION AND LOWER TRANS PECOS. A RED FLAG WARNING IS IN EFFECT FROM
NOON CST UNTIL 6 PM CST IN THESE AREAS AS FIRE DANGER WILL BE HIGH
AND 20 FOOT WINDS OF 20 MPH OR GREATER ARE EXPECTED. ALTHOUGH
MINIMUM AFTERNOON RH/S WILL NOT BE AS LOW OVER THE REST OF THE
REGION...ANY FIRES THAT START WILL BE APT TO SPREAD DUE TO THE DRY
FUELS AREAWIDE.
A PACIFIC COLD FRONT WILL SPREAD EAST THROUGH THE REGION TONIGHT
WITH FAIR TO GOOD RECOVERY EXPECTED AREAWIDE. 20 FOOT WINDS WILL
AGAIN RISE TO 20 MPH OR GREATER ACROSS THE REGION SATURDAY...BUT
COOLER TEMPERATURES WILL RESULT IN MINIMUM AFTERNOON RH/S OF 25
PERCENT OR HIGHER. DESPITE THE HIGHER MINIMUM AFTERNOON RH/S...
ABUNDANT DRY FUELS ACROSS THE AREA WILL ALLOW ANY FIRES THAT START
TO SPREAD. DRIER AIR WILL MOVE INTO THE REGION SATURDAY
AFTERNOON...WHICH WILL RESULT IN MAINLY FAIR RECOVERY SATURDAY
NIGHT. STILL DRIER AIR WILL SPREAD OVER THE REGION SUNDAY AND WITH
20 FOOT WINDS AROUND 20 MPH EXPECTED...AT LEAST NEAR CRITICAL FIRE
WEATHER CONDITIONS WILL BE POSSIBLE IN MOST LOCATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 74 48 62 38 / 0 40 10 0
CARLSBAD NM 66 43 59 34 / 30 40 10 0
DRYDEN TX 81 47 68 41 / 10 30 10 0
FORT STOCKTON TX 78 48 64 38 / 20 40 10 0
GUADALUPE PASS TX 58 37 45 28 / 40 40 20 0
HOBBS NM 66 42 55 32 / 20 40 10 0
MARFA TX 69 39 53 24 / 20 40 20 0
MIDLAND INTL AIRPORT TX 73 46 59 36 / 20 40 10 0
ODESSA TX 75 45 59 37 / 20 40 10 0
WINK TX 75 47 61 36 / 20 40 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM MST THIS EVENING
FOR THE FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
TX...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
THE FOLLOWING ZONES... BIG BEND AREA...PRESIDIO VALLEY...
TERRELL.
WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND AREA...
BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
AND UPPER TRANS PECOS...SCURRY...UPTON...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING UNTIL 9 PM CST /8 PM MST/ THIS EVENING FOR THE
FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
MOUNTAINS.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
GUADALUPE MOUNTAINS.
&&
67/44Hazardous weather outlook, Jan 22, 3:13 AM CST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 313 AM CST FRI JAN 22 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-230915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 313 AM CST FRI JAN 22 2010 /213 AM MST FRI JAN 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHWEST TO WEST WINDS WILL AFFECT THE GUADALUPE AND DAVIS MOUNTAINS THROUGH THIS EVENING. SUSTAINED WINDS OF 30 TO 50 MPH AND GUSTS TO AROUND 70 MPH ARE EXPECTED TO OCCUR IN BOTH MOUNTAIN RANGES...BUT MAINLY ABOVE 6000 FEET. A HIGH WIND WARNING IS IN EFFECT UNTIL 9 PM CST. GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT THE REST OF SOUTHEAST NEW MEXICO AND WEST TEXAS FROM THIS MORNING THROUGH THE AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE. A WIND ADVISORY IS IN EFFECT FROM 9 AM CST UNTIL 8 PM CST. RELATIVE HUMIDITY VALUES WILL DROP BELOW 15 PERCENT ALONG THE PRESIDIO AND RIO GRANDE RIVER VALLEY...IN ADDITION TO THE BIG BEND REGION AND LOWER TRANS PECOS. SINCE HIGH FIRE DANGER AND WINDS OF 20 MPH OR GREATER ARE ALSO EXPECTED IN THESE AREAS...ANY FIRES THAT START COULD SPREAD RAPIDLY AND A RED FLAG WARNING IS IN EFFECT FROM NOON CST UNTIL 6 PM CST. ALTHOUGH THE RELATIVE HUMIDITY WILL NOT BE QUITE AS LOW ACROSS THE REST OF THE REGION...DRY FUELS AND WINDY CONDITIONS AREAWIDE COULD STILL ALLOW ANY FIRES THAT START TO SPREAD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WESTERLY WINDS ARE AGAIN EXPECTED TO AFFECT THE GUADALUPE AND DAVIS MOUNTAINS SATURDAY...THEREFORE A HIGH WIND WATCH REMAINS IN EFFECT. GUSTY WESTERLY WINDS WILL AFFECT MOST OF SOUTHEAST NEW MEXICO AND WEST TEXAS SATURDAY. WIND SPEEDS OF AT LEAST 25 TO 35 MPH AND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:45 PM CST | Winter Storm Warning | MAF | 18 hr |
Nearby
Red Flag Warnings in Texas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.